# SDR ASOA201201757

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,584 hours, 30,594 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM AT FS 589 BETWEEN RBL 27 - RBL 41 IS CORRODED.  BLENDED DAMAGE AND FOUND TO BE OUT OF LIMITS IAW SRM 51-321-06 & SRM 53-00-00.   PERFORMED UT INSPECTION OF BLEND AREA IAW MWC NDT INSPECTION PROCEDURE UT-3.  REPAIRED IAW REO 601R-53-61-4557.
